# SDR UPS99229698

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208UP
- Make and model: Boeing 727247
- Aircraft serial: 21701
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 826
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION ON SEAT TRACK FLANGE BS 826, LBL 26, WL 208.  REMOVED CORROSION 2 X 4 X 0.001 WITHIN LIMITS PER SRM 53-10-1, ALODINED AND PRIMED.
